# SDR CA150825008

- Difficulty date: August 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 10,427 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 89548117
- Condition: Malfunctioned
- Location: Prop Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE SHUTDOWN, NR 1 PROP WOULD NOT GO INTO REVERSE.  THE PROP PITCH CONTROL WAS FOUND TO BE UNSERVICEABLE AND BY PASSING OIL INTERNALLY.
